Inventiones mathematicae

, Volume 148, Issue 3, pp 453–463 | Cite as

Absolutely continuous spectrum for 1D quasiperiodic operators

  • J. Bourgain
  • S. Jitomirskaya


Continuous Spectrum Selfadjoint Operator Dual Model Pure Point Spectrum Mathieu Operator 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • J. Bourgain
    • 1
  • S. Jitomirskaya
    • 2
  1. 1.Institute for Advanced Study, Princeton, NJ 08540, USAUSA
  2. 2.Department of Mathematics, University of California, Irvine, CA 92697, USAUSA

Personalised recommendations